Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Nasal cauterization done after severe nose bleeding. Black marks outside the nostril due to burn marks from nitrate. Will it heal?

My daughter had her nose cauterized after severe nose bleeds and now has black marks on the outside of her nostril . I think these are burn marks from the nitrate. Will this heal quickly? Also if there are any scabs on the inside of her nose in coming days should we just leave it until it falls out by itself. We don t want it to bleed obviously.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  870
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi dear and welcome to HCM....
stain or mark due to nitrate is neither harmfull nor permanent.....there is no way to wash off or remove the stain by any way ,except the natural process ...
this mark will completetly disappear with time when the dead skin is replace by new skin .....
wish you good health ....
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor